{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,5,4]],"date-time":"2026-05-04T10:50:37Z","timestamp":1777891837766,"version":"3.51.4"},"reference-count":16,"publisher":"SAGE Publications","issue":"10","license":[{"start":{"date-parts":[[2014,4,29]],"date-time":"2014-04-29T00:00:00Z","timestamp":1398729600000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/journals.sagepub.com\/page\/policies\/text-and-data-mining-license"}],"content-domain":{"domain":["journals.sagepub.com"],"crossmark-restriction":true},"short-container-title":["Respir Care"],"published-print":{"date-parts":[[2014,10]]},"abstract":"<jats:p>Quetiapine is regarded as an effective and safe treatment for delirium. An 82-year-old man presented with a 1-week history of violent behavior and dizziness accompanied by weakness on the left side of his body. He was diagnosed with acute cerebral cortical infarction and delirium associated with alcohol abuse. After quetiapine treatment, he complained of fever and coughed up sputum, whereas his aggressive behavior improved. His symptoms persisted despite empirical antibiotic treatment. All diagnostic tests for infectious causes were negative. High-resolution computed tomography revealed bilateral consolidations and ground-glass opacities with predominantly peribronchial and subpleural distributions. The primary differential diagnosis was drug-associated interstitial lung disease, and therefore, we discontinued quetiapine and began methylprednisolone treatment. His symptoms and radiologic findings significantly improved after receiving steroid therapy. We propose that clinicians need to be aware of the possibility that quetiapine is associated with lung injury.<\/jats:p>","DOI":"10.4187\/respcare.02977","type":"journal-article","created":{"date-parts":[[2014,4,30]],"date-time":"2014-04-30T00:53:43Z","timestamp":1398819223000},"update-policy":"https:\/\/doi.org\/10.1177\/sage-journals-update-policy","source":"Crossref","is-referenced-by-count":6,"title":["A Case of Drug-Induced Interstitial Pneumonia Potentially Related to Quetiapine (Seroquel) Therapy for Behavioral and Psychological Symptoms"],"prefix":"10.1177","volume":"59","author":[{"given":"Se-Jin","family":"Kim","sequence":"first","affiliation":[{"name":"Division of Pulmonary Medicine, Department of Internal Medicine, The Armed Forced Capital Hospital, Bundang-gu, Seongnamsi, Korea."}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Sang-Don","family":"Han","sequence":"additional","affiliation":[{"name":"Department of Neurology, Chungju Hospital, Konkuk University School of Medicine, Chungju, Korea."}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Jung Yeon","family":"Lee","sequence":"additional","affiliation":[{"name":"Division of Pulmonary and Critical Care Medicine, Department of Internal Medicine, Chungju Hospital, Konkuk University School of Medicine, Chungju, Korea."}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Gyu Rak","family":"Chon","sequence":"additional","affiliation":[{"name":"Division of Pulmonary and Critical Care Medicine, Department of Internal Medicine, Chungju Hospital, Konkuk University School of Medicine, Chungju, Korea."}],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"179","published-online":{"date-parts":[[2014,4,29]]},"reference":[{"key":"e_1_3_2_2_2","doi-asserted-by":"publisher","DOI":"10.1097\/CCM.0b013e3181b9e302"},{"key":"e_1_3_2_3_2","doi-asserted-by":"publisher","DOI":"10.4088\/JCP.v64n1106"},{"key":"e_1_3_2_4_2","doi-asserted-by":"publisher","DOI":"10.4088\/PCC.v02n0103"},{"key":"e_1_3_2_5_2","doi-asserted-by":"publisher","DOI":"10.1016\/S0196-0644(03)00600-0"},{"key":"e_1_3_2_6_2","doi-asserted-by":"publisher","DOI":"10.3109\/15563650.2011.624100"},{"key":"e_1_3_2_7_2","doi-asserted-by":"publisher","DOI":"10.1345\/aph.19186"},{"key":"e_1_3_2_8_2","doi-asserted-by":"publisher","DOI":"10.1097\/MEG.0b013e3282f8e3a0"},{"key":"e_1_3_2_9_2","doi-asserted-by":"publisher","DOI":"10.1093\/schbul\/sbr202"},{"key":"e_1_3_2_10_2","doi-asserted-by":"publisher","DOI":"10.1016\/j.jpsychores.2010.05.006"},{"key":"e_1_3_2_11_2","doi-asserted-by":"publisher","DOI":"10.2147\/DDDT.S45575"},{"issue":"3","key":"e_1_3_2_12_2","first-page":"161","article-title":"[Clinicopathological manifestations of drug-induced lung injury]","volume":"30","author":"Shi JH","year":"2007","unstructured":"Shi JH, , Yan XW, , Xu WB, , Liu HR, , Zhu YJ. [Clinicopathological manifestations of drug-induced lung injury]. Zhonghua Jie He He Hu Xi Za Zhi, 2007; 30(3):161\u2013166. Article in Chinese.","journal-title":"Zhonghua Jie He He Hu Xi Za Zhi"},{"key":"e_1_3_2_13_2","doi-asserted-by":"publisher","DOI":"10.1186\/1465-9921-13-39"},{"key":"e_1_3_2_14_2","doi-asserted-by":"publisher","DOI":"10.1097\/MCP.0b013e32833c06f1"},{"key":"e_1_3_2_15_2","doi-asserted-by":"publisher","DOI":"10.1016\/j.toxlet.2013.07.016"},{"key":"e_1_3_2_16_2","doi-asserted-by":"publisher","DOI":"10.2165\/00003088-200140070-00003"},{"key":"e_1_3_2_17_2","doi-asserted-by":"publisher","DOI":"10.1517\/14622416.3.2.229"}],"container-title":["Respiratory Care"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/journals.sagepub.com\/doi\/full-xml\/10.4187\/respcare.02977","content-type":"application\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/journals.sagepub.com\/doi\/pdf\/10.4187\/respcare.02977","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/journals.sagepub.com\/doi\/pdf\/10.4187\/respcare.02977","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,5,1]],"date-time":"2026-05-01T06:10:05Z","timestamp":1777615805000},"score":1,"resource":{"primary":{"URL":"https:\/\/journals.sagepub.com\/doi\/10.4187\/respcare.02977"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2014,4,29]]},"references-count":16,"journal-issue":{"issue":"10","published-print":{"date-parts":[[2014,10]]}},"alternative-id":["10.4187\/respcare.02977"],"URL":"https:\/\/doi.org\/10.4187\/respcare.02977","relation":{},"ISSN":["0020-1324"],"issn-type":[{"value":"0020-1324","type":"print"}],"subject":[],"published":{"date-parts":[[2014,4,29]]}}}